I am using Roaccutane and I have been told that I cannot color my hair. Is this true? I usually have the tip cap on and the hair colour doesnt touch my scalp, is this safe to do so? Please help. Thanks.
Coloring Hair While on Roaccutane?
Doctor Answers (1)
Coloring hair while on Accutane
I am aware of no contraindication to coloring hair while on Accutane. While it is true that a very small proportion of patients have accutane-associated hair loss, hair coloring is an unrelated factor. Waxing of the hair and procedures that remove the superficial layers of skin such as chemical peels should be avoided while on and for 6 months after discontinuation of accutane.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.